×

zbMATH — the first resource for mathematics

Simple poles of operator-valued functions. (English) Zbl 0234.47009

MSC:
47A56 Functions whose values are linear operators (operator- and matrix-valued functions, etc., including analytic and meromorphic ones)
47A68 Factorization theory (including Wiener-Hopf and spectral factorizations) of linear operators
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] DeBranges, L; Rovnyak, J, Canonical models in quantum scattering theory, ()
[2] Gantmacher, F.R, ()
[3] Howland, J.S, Analyticity of determinants of operators on a Banach space, (), 177-180 · Zbl 0211.43001
[4] Kato, T, Perturbation theory for linear operators, (1966), Springer-Verlag New York · Zbl 0148.12601
[5] Ribaric, M; Vidav, I, Analytic properties of the inverse A−1(z) of an analytic linear operator-valued function A(z), Arch. rat. mech. anal., 32, 298-310, (1969) · Zbl 0174.18002
[6] Steinberg, S, Meromorphic families of compact operators, Arch. rat. mech. anal., 31, 372-380, (1968) · Zbl 0167.43002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.